# SDR 96ZZZX4131

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Alticor Inc, repair station AMCR163C
- Aircraft: N254DV
- Make and model: Amd FALCON50MYST
- Aircraft serial: 85
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 751103
- Condition: Chafe/Leak
- Location: Hydraulic Supply
- Part time: 6,250 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER RETURNING FROM A FLIGHT, GROUND CREW NOTICED HYDRAULIC FLUID ON BOTTOM OF NR 1 PYLON.  INVESTIGATION REVEALED THE HYDRAULIC SUPPLY AND PRESSURE LINES WERE CHAFING.  BOTH LINES WERE CHAFED EVENLY, BUT THE PRESSURE LINE JUST STARTED TO LEAK.  THE LINES WERE RUBBING AT APPROXIMATELY 3 INCHES FORWARD OF THE AFT BEND WHERE IT COMES OUT OF THE FUSELAGE AND STARTS TO GO FORWARD THROUGH THE PYLON.  NOTHING WAS OUT OF PLACE INCLUDING THE LINE CLAMPS.  INSPECTION OF THE RIGHT PYLON REVEALED GOOD CLEARANCE.  INSTALLATION OF THE NEW LINES IN THE NR 1 PYLON RENDERED GOOD CLEARANCE.
